# SDR CA980707020

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Part time: 44,970 hours
- Component: 654462514
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE NOSE GEAR WOULD NOT RELEASE WITH LANDING GEAR LEVER.  NOSE GEAR LOCK AND ACTUATOR AND TRANSFER CYLINDER REPLACED.  GEAR SWING CARRIED OUT AIRCRAFT SERVICEABLE.
